* For on-line shopping enquiries and customer service, please call 0845 548 8556.
New Health Menu
Your Health Wallet

Keep a record of your health Assess your risk of diseases



Login Here
No account yet? Register

Main Menu
Store Home >> Pharmacy & Health >> Coughs, Colds & Flu >> Flu Relief >> Lemsip Max Cold & Flu Capsules Pack of 8
Lemsip Max Cold & Flu Capsules Pack of 8

Lemsip Max Cold and Flu Capsules provide relief of cold and flu symptoms including aches and pains, nasal congestion, fatigue and drowsiness, headache, sore throat and fever.


Price : £1.99


RRP : £2.49 | YOU SAVE : £0.5


Quantity:

Relief of cold and flu symptoms including aches and pains, nasal congestion, fatigue and drowsiness, headache, sore throat and fever

Lemsip Max Cold & Flu Relief Capsules help:

  • Headache
  • Aches & pains
  • Blocked noses
  • Relieves tiredness with the Daytime Capsules
  • Sleeping with the Night Capsules

Lemsip Max Day & Night Cold Flu Relief Capsules contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throat; headache; nasal congestion and lowering of temperature.

Paracetamol is a well known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic).

Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

The Day capsule contains the extra ingredient caffeine, which acts as a mild stimulant to relieve fatigue and drowsiness during the day.

The Night capsule which contains paracetamol and phenylephrine hydrochloride helps allow sleep through relief of nasal congestion.

  • The Night capsule does not contain any ingredients to make you drowsy

How to take Lemsip Max Day & Night Cold & Flu Relief Capsules:

  • Always read the full information given with your own product
  • It is important to drink plenty of fluids when suffering from colds and flu
  • The capsules should be swallowed whole with water
  • Do not chew

Lemsip Max Day & Night Cold & Flu Relief Capsules Dosage:

  • Do not give to children under 6 years

Lemsip Max Red and Yellow Day Cold & Flu Relief Capsules Dosage:

Adults and Children 12 years and over:

  • 2 red and yellow Day capsules to be taken every 4 hours
  • Maximum adult daytime dose 6 capsules

Children aged 6- 12 years of age:

  • 1 red and yellow day capsule to be taken every 4 hours
  • Maximum child daytime dose 3 capsules

Lemsip Max blue and red Night Cold & Flu Relief Capsules Dosage:

Adults and Children 12 years and over:

  • 2 blue and red Night capsules to be taken at bedtime
  • Maximum adult night time dose 2 capsules

Children aged 6- 12 years of age:

  • 1 blue and red Night capsules to be taken at bedtime
  • Maximum child night time dose 1 capsule

Total Maximum dose in 24 hours:

  • Adults 8 capsules
  • Children 4 capsules

If the symptoms of your cold or flu persist for more than three days, or worsen, consult your doctor or pharmacist.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Warning!

  • Do not take this medicine with any other products that contain paracetamol. Many over-the-counter painkillers and cold and flu remedies contain paracetamol. It is important to check the ingredients of any medicines you buy without a prescription before taking them in combination with this medicine. Seek further advice from your pharmacist.
  • An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys. You should never exceed the dose stated in the information leaflet supplied with this medicine. Immediate medical advice should be sought in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.
  • Alcohol increases the risk of liver damage that can occur if an overdose of paracetamol is taken. The hazards of paracetamol overdose are greater in persistant heavy drinkers and in people with alcoholic liver disease.
  • If symptoms persist despite treatment, seek medical advice from your doctor or pharmacist.

Not to be used in

  • Children under 12 years of age
  • Severe coronary artery disease
  • High blood pressure (hypertension)
  • Overactive thyroid gland (hyperthyroidism)
  • People who have taken a monoamine oxidase inhibitor antidepressant (MAOI) in the last 14 days.

This medicine should not be used if you are allergic to one or any of its ingredients. Please inform your doctor or pharmacist if you have previously experienced such an allergy.

Each Lemsip Max red and yellow Day capsule contains the active ingredients: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg.

The other ingredients are: Starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (El71), patent blue V (E131), erythrosin (E127), shellac, quinoline yellow (El04), and aluminium hydroxide.

Each Lemsip Max blue and red Night capsules: Paracetamol 500mg and phenylephrine hydrochloride 6.1mg.

The other ingredients are: Starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), quinoline yellow (E104), patent blue V (E131), erythrosin (E127), shellac, tartrazine and aluminium hydroxide.

 

 
Shopping Cart
Item Qty
Your cart is empty
Product Categories